Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the small divisors in the lunar theory


Author: Ernest William Brown
Journal: Trans. Amer. Math. Soc. 3 (1902), 159-185
MSC: Primary 70F15; Secondary 70F05
DOI: https://doi.org/10.1090/S0002-9947-1902-1500593-X
MathSciNet review: 1500593
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F15, 70F05

Retrieve articles in all journals with MSC: 70F15, 70F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500593-X
Article copyright: © Copyright 1902 American Mathematical Society

American Mathematical Society